Existence results for generalized mixed vector variational-like inequality problems with exponential type invexities

Mohammad Farid

Abstract


In this paper, we study a new kind of existence of solution for set valued exponential type mixed vector variational-like inequality problem in Euclidean space and proposed αg-relaxed exponentially (γ,η)-monotone mapping. Moreover, we established an example in order to illustrate the main problem. We proved the existence results by KKM-technique with αg-relaxed exponentially (γ,η)-monotone mapping. Further, we give some consequences of the main result. The results presented in this paper unifies and extends some known results in this area.

Full Text: PDF

How to Cite this Article:

Mohammad Farid, Existence results for generalized mixed vector variational-like inequality problems with exponential type invexities, Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 551-570

Copyright © 2019 Mohammad Farid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS